How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask Dr. Gupta Your Own Question
Dr. Gupta
Dr. Gupta, Doctor
Category: Medical
Satisfied Customers: 10462
Experience:  Vastly experienced MD Physician with 19 years of experience.
239748
Type Your Medical Question Here...
Dr. Gupta is online now

I've been on my period for 11 days, first few days were just

Customer Question

Hi there, I've been on my period for 11 days, first few days were just spotting. This is my first period since February 2020. I've not been pregnant either.
JA: Are you in any pain? How regular are your periods?
Customer: I am in pains, just cramps. I can still go about my daily activities apart from working out and I generally do feel weak and tired. They're very irregular, has been like that for a few years and doctors have said it's just stress. Advised to put me on the pill which I do not want to do. I've had a suction abortion 2 years ago, I'm not sure if that could affect it.
JA: Anything else in your medical history you think the Doctor should know?
Customer: Some months my ion does get low, both my parents are anemic. Both my grandparents on my Mum's side are type 1 and type 2 diabetic.
Submitted: 1 year ago.
Category: Medical
Expert:  Dr. Gupta replied 1 year ago.

Hi...Welcome to Just Answer. I am Dr. Gaurav Gupta, and I am here to help you today. I have more than 20 years of experience in the field of Medicine / Pediatrics. I will do my level best to alleviate your health concern. I am currently reviewing your question. I will be back in a moment to guide you further.
If you see a premium phone call request I suggest you may ignore it - as the premium request of phone call was a system generated prompt and was not initiated by me. If you are interested in a phone call, then you may click on the request button (it costs extra!)

I would be glad to continue here either way.
Kind regards, ***** ***** MD

Expert:  Dr. Gupta replied 1 year ago.

From your description it does sound that you may be having hormonal imbalances that are causing the symptoms that you are facing,

You can take some painkiller like Advil for the present problems, and if the bleeding persists, then Tranexamic Acid tablets may help too.

Resting, warm fomentation on the abdomen and fluids may help,

The abortion should not cause problems after 2 years,

I would like you to consider the hormonal pills, these are only for a few cycles for most women, and they may help normalize your periods,

Take your iron supplements as advised too :)

I hope I’ve provided the information you were seeking. If you are happy with my service, your 5-star rating at this time is appreciated. A TIP would be even better! If you need more help, please let me know so l can continue to assist you.
Warm Regards,
Dr. Gupta, MD